# SDR AALA202101129011

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 19,284 hours, 7,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT ATTENDANT FLASHLIGHT BATTERY IS REQUIRED 1 EA AT R2 DOOR.  REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERIES AT R2 DOOR.
